zbMATH — the first resource for mathematics

Logarithmic Sobolev inequalities for the heat-diffusion semigroup. (English) Zbl 0376.47019

47D03 Groups and semigroups of linear operators
46E30 Spaces of measurable functions (\(L^p\)-spaces, Orlicz spaces, Köthe function spaces, Lorentz spaces, rearrangement invariant spaces, ideal spaces, etc.)
46E35 Sobolev spaces and other spaces of “smooth” functions, embedding theorems, trace theorems
Full Text: DOI
[1] William Beckner, Inequalities in Fourier analysis, Ann. of Math. (2) 102 (1975), no. 1, 159 – 182. · Zbl 0338.42017
[2] Herm Jan Brascamp and Elliott H. Lieb, Best constants in Young’s inequality, its converse, and its generalization to more than three functions, Advances in Math. 20 (1976), no. 2, 151 – 173. · Zbl 0339.26020
[3] Leonard Gross, Logarithmic Sobolev inequalities, Amer. J. Math. 97 (1975), no. 4, 1061 – 1083. · Zbl 0318.46049
[4] S. Mazur, Über schwache Konvergence in den Räumen (\( {L^p}\)), Studia Math. 4 (1933), 128-133. · JFM 59.1076.01
[5] Edward Nelson, The free Markoff field, J. Functional Analysis 12 (1973), 211 – 227. · Zbl 0273.60079
[6] H. L. Royden, Real analysis, The Macmillan Co., New York; Collier-Macmillan Ltd., London, 1963. · Zbl 0121.05501
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.